MathSciNet Relay Station
MathSciNet bibliographic data
MR1155349 46C99 (46L99 47A05 47A99 47D99 58B20)
Brown, Lawrence G. The rectifiable metric on the set of closed subspaces of Hilbert space. Trans. Amer. Math. Soc. 337 (1993), no. 1, 279–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement